Mathematical Research Letters

Volume 2 (1995)

Number 3

Classification of closed nonorientable 4-manifolds with infinite cyclic fundamental group

Pages: 339 – 344

DOI: http://dx.doi.org/10.4310/MRL.1995.v2.n3.a11

Author

Zhenghan Wang (University of Michigan)

Abstract

Closed, connected, nonorientable, topological 4-manifolds with infinite cyclic fundamental group are classified. The classification is an extension of results of Freedman and Quinn and of Kreck. The stable classification of such 4-manifolds is also obtained.

Full Text (PDF format)